# SDR 2003FA0000661

- Difficulty date: June 23, 2003
- Submitted: June 27, 2003
- Operation: General aviation
- Aircraft: N43W
- Make and model: Rkwell NA26540
- Aircraft serial: 28215
- Engine: Pwa JT12A6A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 711701
- Part serial: 864H
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR DOOR SELECTOR VALVE FAILED CAUSING MAIN GEAR FAIRING DOORS TO REMAIN OPEN.  THE LANDING GEAR UN-SAFE LIGHT REMAINED ON WITH GEAR UP.  WITH MAIN DOOR SELECTOR VALVE FAILED, HYDRAULIC PRESSURE WAS NOT SUPPLIED TO THE NOSE STEERING SYSTEM.  POSSIBLE CAUSE OF VALVE FAILURE MAY BE ATTRIBUTED TO THE AGE OF THE VALVE AND THE LIGHT FLIGHT SCHEDULE OF THE AIRCRAFT.
